Automorphisms of extremal self-dual codes


Буюклиева, Стефка (2010) Automorphisms of extremal self-dual codes IEEE Transactions on Information Theory


 -
  Статия
 Automorphisms, Self-dual codes, Self-orthogonal codes


Природни науки, математика и информатика
Природни науки, математика и информатика Математика

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Mathematics

 Издадено
  4442
 Стефка Буюклиева

3. Nikolay Yankov, Milena Ivanova, Moon Ho Lee, Self-dual codes with an automorphism of order 7 and s-extremal codes of length 68, Finite Fields and Their Applications, vol. 51 (2018), 17--30.

2. de la Cruz, Javier. "On extremal self-dual codes of length 120" Designs, Codes and Cryptography, Volume 75, Issue 2 , pp 243-252, 2015.

1. W. C. Huffman, Self-Dual Fq-linear Fq^t-codes with an Automorphism of Prime Order, Advances in Mathematics of Communications vol.7 (2013), pp. 57-90.

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/